# SDR LR7A2024032803401

- Difficulty date: March 28, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N408LC
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 42,317 hours, 26,419 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Beam
- Part number: LS5737
- Condition: Cracked
- Location: Lh Lwr
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-4 CHECK WHILE PERFORMING SP-200, FOUND FS528 LH MLG BEAM CRACKED AT LBL62, WL144. / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 53-40-21.    NR# 1001088577.  / PSE# 53-40-15, AD 2012-06-09
